# SDR DALA1135339880

- Difficulty date: May 9, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 294 Bl 0-22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD HAS FRETTING WEAR ON REPAIR, STA 294, BETWEEN BL-0 AND RBL-22.  REMOVED 2 SHIMS ON FLOORBEAM UPPER CHORD IAW SRM 51-30-5.  FABRICATED 2 SHIMS, IAW SRM 53-05 FIG 20, PG 98, PRIMED IAW SRM 51-10-3, PG 31.  INSTALLED 2 SHIMS, FLOORBEAM UPPER CHORD, IAW SRM 51-10-3, PG12, PARA 7.  FRETTING WEAR WAS FOUND TO BE ON 2 SHIMS, NOT ON EXIST REPAIR.
